# SDR AWXA200601714

- Difficulty date: October 6, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 51,195 hours, 34,780 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING ROUTINE MAINTENANCE IT WAS DISCOVERED THAT ROW 13 EMERGENCY PATH LIGHT HAS BROKEN WIRE AT SPLICE.  MX REPAIRED THE WIRE AT ROW 13 EMERGENCY ESCAPE PATH LIGHTS, OPS CHECK WAS GOOD.
